A stochastic approach to the closure of accessible sets of control systems with application on homogeneous spaces
Nenhuma Miniatura disponível
Ledesma, Diego S.
Silva, Fabiano B. da [UNESP]
Título da Revista
ISSN da Revista
Título de Volume
Taylor & Francis Ltd
Given a control system on a compact manifold M, we study conditions for the foliation defined by the accessible sets to be dense in M. For this, we relate the control system to a stochastic differential equation and, by the support theorem, we give a characterization of the density in terms of the infinitesimal generator of the diffusion and its invariant measures.
Control systems, diffusion processes, stochastic calculus, Brownian motion
Dynamical Systems-an International Journal. Abingdon: Taylor & Francis Ltd, v. 33, n. 3, p. 519-535, 2018.